A note on a multi-variable polynomial link invariant

Adam Sikora

Colloquium Mathematicae (1996)

  • Volume: 69, Issue: 1, page 53-58
  • ISSN: 0010-1354

How to cite


Sikora, Adam. "A note on a multi-variable polynomial link invariant." Colloquium Mathematicae 69.1 (1996): 53-58. <http://eudml.org/doc/210326>.

author = {Sikora, Adam},
journal = {Colloquium Mathematicae},
keywords = {Homfly polynomial; many-variable polynomial link invariant},
language = {eng},
number = {1},
pages = {53-58},
title = {A note on a multi-variable polynomial link invariant},
url = {http://eudml.org/doc/210326},
volume = {69},
year = {1996},

AU - Sikora, Adam
TI - A note on a multi-variable polynomial link invariant
JO - Colloquium Mathematicae
PY - 1996
VL - 69
IS - 1
SP - 53
EP - 58
LA - eng
KW - Homfly polynomial; many-variable polynomial link invariant
UR - http://eudml.org/doc/210326
ER -


  1. [FYHLMO] P. Freyd, D. Yetter, J. Hoste, W. B. Lickorish, K. C. Millett, and A. Ocneanu, A new polynomial invariant of knots and links, Bull. Amer. Math. Soc. 12 (1985), 239-246. Zbl0572.57002
  2. [K] L. H. Kauffman, Knots, Lecture Notes, Zaragoza, Spring 1984. 
  3. [HW] J. Hass and B. Wajnryb, Invariants of oriented knots and links in S 3 , preprint, University of Jerusalem, 1987. 
  4. [L] A. S. Lipson, A note on some link polynomials, Bull. London Math. Soc. 20 (1988), 532-534. Zbl0672.57007
  5. [PT] J. H. Przytycki and P. Traczyk, Invariants of links of Conway type, Kobe J. Math. 4 (1987), 115-139. Zbl0655.57002

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.